# SDR DALA2021100706145

- Difficulty date: September 30, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 53,095 hours, 27,771 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: F224200AA112
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 - SEATS 17DEF INOP DUE TO PAX OXYGEN PANEL INOP. CORRECTIVE ACTION: REPLACED O2 PANEL ASSY PER CMM 25-28-02.(7781018)
